# SDR REXA2019123061841

- Difficulty date: December 16, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N930XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15192
- Aircraft time: 27,378 hours, 18,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: MM67035404003
- Condition: Corroded
- Location: Bs 985-1088
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS ON FOUND ON THE RT FLOOR SUPPORT BETWEEN BS 985 - 1088 IN THE AFT CARGOBAY.  THE CORROSION WAS REMOVED IAW  SRM 51-21-06 AND FOUND WITHIN LIMITS IAW SRM 53-00-00,  BETWEEN BS BS 1031 AND 1051 WAS REPLACED IAW SRM 51-42-06.
